# SDR ASAA2021010433820

- Difficulty date: January 4, 2021
- Submitted: January 7, 2021
- Operation: Air carrier
- Aircraft: N433AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41704
- Aircraft time: 27,443 hours, 8,767 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Modulating Valve
- Part number: 3989085
- Part serial: 29251
- Condition: Failed
- Location: Lt A/C Pack
- Part time: 12,311 hours, 3,821 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CONT CAB ZONE TEMP LIGHT ILLUMINATES ON RECALL.  GROUNDED-YES.  ACCOMPLISHED PACK/ZONE TEMPERATURE CONTROLLER BITE, PER B737-900 AMM 21-61-00-700-806-802, FLIGHT DECK TRIM VALVE FAILED.  REMOVED AND INSTALLED NEW CONTROL CABIN TRIM VALVE, PER AMM 21-61-21/401.  NO FAULTS FOUND.  GROUND VERIFICATION SUCCESSFUL.
